Can you take a stool softener with Movantik?
- 28 Mar 2016 by Marluc01
- 13 May 2016
- side effect, movantik, drug
So far I feel I have some success with this drug. I do not suffer from some of the horrible side effects reported here. Thank goodness but I do feel for you all. I still feel I need a stool softener to help make things move smother... I am also wondering if some showed improvement over time while on this drug. Thanks.
Yes you can supplement with a stool softener or laxative after 3 days of Movantik if your results are not sufficient. I had to and it helped move things along and more comfortably. Reminder Movantik should be taken in the morning 1 hour before anything to eat or drink.
Hope this helps.
I have been on movantik for 2 weeks with no results. I am on oxycontin, oyxcodone, muscle relaxers, neurotin. I have found I still have to take senna plus and 2 collace at night or ducolax and 2 collace. I have been on opiods for 6 yrs. Maybe its my system but i see a lot of people complaining about this drug. One person waited 13 days for a BM. I take the movantic and the other lax's every day to go. I don't even know if the movantik is working. I took it for the 3 days, nothing!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 16 Nov 2015 • 0 answers
Posted 8 Jul 2016 • 1 answer
Posted 23 Jul 2016 • 0 answers